A 33-year-old female asked:
Disclaimer

i am experiencing hair loss after taking tamiflu (oseltamivir). is that normal and should it stop after i stop taking it?

2 doctor answers
Dr. Richard Zimon
58 years experience Internal Medicine
Its not "common": but it's definitely a possible side effect and it should CEASE when drug is stopped! Hope this helps! Dr Z
Answered on Nov 27, 2017
1
1 thank
Dr. Carl Shory
37 years experience Hair Restoration
Tamiflu hair loss: Very few medications generally cause hair loss but MANY medications can cause hair loss in a small percentage of people. That said, if you are taking Tamiflu I assume you have the Flu? The physical trauma of the Flu is a MUCH more likely cause. In addition I assume you are only taking Tamiflu for 5 days. In any event, most acute hair loss is temporary but won't even start to grow back for 3 mos.
Answered on Jan 24, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 58-year-old female asked:
Dr. Alan Colitz
45 years experience Dentistry
Go see an internist: Have a chest xray and blood workup done.
1
1 thank
A 65-year-old male asked:
Dr. Hamsa Jayaraj
53 years experience Internal Medicine
Oil of oregano: 2 drops of oil of oregano twice daily. Can put it in any juice & drink. Vitamin C 2-5 gram daily x 1 month.
1
1 thank
A male asked:
Dr. Oscar Novick
57 years experience Pediatrics
Medication: No, it is not ok for you to stop your medication. You don't finish your medication you may suffer a relapse and become even more sick than you were. Y ... Read More
A 18-year-old female asked:
Dr. Diane Minich
36 years experience Family Medicine
Cool mist vaporizer: And can try musinex dm otc.. If not better call doctor. If wheezing or short of breath call doctor..
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month